# SDR CA191022020

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: CN6210101001
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON THE LH / RH INLET COWL LIP SKINS (TC# 20191022020)
